Return to search

Necessary conditions in the problem of Mayer in the calculus of variations /

Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "Private Edition, Distributed by the University of Chicago Libraries, Chicago, Illinois, 1919." "Reprinted from the Transactions of the American Mathematical Society, Vol. 20, No. 1, January, 1919." Includes bibliographical references. Also available on the Internet.

Identiferoai:union.ndltd.org:OCLC/oai:xtcat.oclc.org:OCLCNo/8794943
Date January 1900
CreatorsLarew, Gillie Aldah,
PublisherLancaster, Pa. : Press of the New Era Printing Co.,
Source SetsOCLC
LanguageEnglish
Detected LanguageEnglish

Page generated in 0.0011 seconds